RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 4, Pages 778–781 (Mi dan34416)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Bases from the eigenvectors of totally nonunitary contractions

N. K. Nikol'skiiab, B. S. Pavlovba

a Leningrad State University
b Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (440 kB)

Bibliographic databases:
UDC: 513.88:517.948
Presented: В. И. Смирнов
Received: 27.04.1968

Citation: N. K. Nikol'skii, B. S. Pavlov, “Bases from the eigenvectors of totally nonunitary contractions”, Dokl. Akad. Nauk SSSR, 184:4 (1969), 778–781

Citation in format AMSBIB
\Bibitem{NikPav69}
\by N.~K.~Nikol'skii, B.~S.~Pavlov
\paper Bases from the eigenvectors of totally nonunitary contractions
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 4
\pages 778--781
\mathnet{http://mi.mathnet.ru/dan34416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0244752}
\zmath{https://zbmath.org/?q=an:0186.19403}


Linking options:
  • http://mi.mathnet.ru/eng/dan34416
  • http://mi.mathnet.ru/eng/dan/v184/i4/p778

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. K. Nikol'skii, B. S. Pavlov, “Eigenvector bases of completely nonunitary contractions and the characteristic function”, Math. USSR-Izv., 4:1 (1970), 91–134  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:50
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020